# SDR QXEA200400101

- Difficulty date: February 2, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 5,064 hours, 3,893 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: MM67075294005
- Condition: Chafed
- Location: Zone 400
- Part time: 5,064 hours, 3,893 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE AIRCRAFT EXPERIENCED A FAILURE OF THE NR 2 HYDRAULIC SYSTEM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 2 ENGINE DRIVEN PUMP HYDRAULIC LINE CHAFED THROUGH. A NEW FLEX LINE HAS TEMPORARILY BEEN INSTALLED AT THE CHAFED AREA, AND LEAK CHECKS WERE PERFORMED. NO LEAKS WERE NOTED. PERMANENT REPAIR TO BE COMPLETED WITHIN 450 HOURS. AIRCRAFT RETURNED TO SERVICE. -CLOSED-
